# SDR IPXA2015052889498

- Difficulty date: May 16, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,871 hours, 10,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: A53973554004
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, LOWER FUSELAGE RADIO ALTIMETER ANTENNA NR 4 MOUNTING RING CORRODED.  R & R CAP ASSY IAW SRM 51-40-21.
